Apotekaonline
Your Cart

ASPIRIN PLUS C EFFERVESCENT TABLETS

ASPIRIN PLUS C EFFERVESCENT TABLETS
ASPIRIN PLUS C EFFERVESCENT TABLETS

0.00 RSD
30586 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

INSTRUCTIONS FOR PATIENTS
-Pailjivo read these instructions because it contains information that is important to You.
-This medicine you can buy without a medical prescription, to treat minor ailments without the help of your doctor. In addition, it is necessary to carefully use this medicine to get the best results from it.
-Manual save. You may want to read it again.
-If you need any additional information or other advice, please consult a doctor or to the pharmacist.
-If your symptoms get worse or if it does not get better after 3 days, be sure to visit Your doctor.

Protected name of drug, strength, pharmaceutical form: "ASPIRIN PLUS C, (400 mg + 240mg) effervescent pills. Unprotected, generic name: Acetylsalicylic Acid + Ascorbic acid
The contents of the active substances: One tablet contains šumeća 400 mg 240mg acetylsalicylic acid and Ascorbic acid.
The contents of secondary substances: Other ingredients are sodium-dihidrogencitrat, sodium bicarbonate, citric acid anhydrous, sodium carbonate anhydrous.
The name and address of the authorisation for placing in service for a cure: Bayer driver, Omladinskih brigada avalska St., 11070 Beograd Name and address of the manufacturer: Bayer Bitterfeld GmbH, Greppin OT, Salegaster Chaussee 1, Bitterfeld-Wolfen, Germany

WHAT IS ASPIRIN ® PLUS C EFFERVESCENT TABLETS AND WHAT THEY INTENDED?
The active substance acetylsalicylic acid and Ascorbic acid (vitamin C).

COMPOSITION:
One tablet contains šumeča 400 mg 240mg acetylsalicylic acid and Ascorbic acid.
Pharmaceutical form and contents: Effervescent tablets, acetylsalicylic acid 400 mg + Ascorbic acid 240mg

Package:
Effervescent tablets of Aspirin ® plus C are available in a box of 10 pills.
Aspirin ® plus C, effervescent tablets, strip, 5 x 2 PCs Nr. 200/2007/12 solutions, Aspirin ® from 16.01.2007 plus C, effervescent tablets.

HOW ASPIRIN ® PLUS C EFFERVESCENT TABLETS WORK?
Aspirin ® plus C relieves pain, reduces an elevated body temperature and acts as an Antiinflammatory agent (non-steroidal anti-inflammatory drug/analgesic). Vitamin C has been traditionally used to increase the body's resistance to chill.

WHEN THE ASPIRIN ® PLUS C EFFERVESCENT TABLETS USED?
-Effervescent tablets of Aspirin ® plus C are used for:
-mild to moderate headache
-Fever
-Symptomatic therapy colds

Note: due to the risk of Reye's syndrome, surrounding children and adolescents under 16 years of age during the disease monitored temperature does not need to use Aspirin ® plus C unless a doctor is not so prescribed, and if the other therapeutic measures others without success (see 2).
Aspirin ® plus C should not be applied over a longer period of time or at high doses without consulting with a doctor.

WHAT YOU NEED TO READ BEFORE YOU CAN USE THIS MEDICINE:
Alert the doctor if you are taking other medications, have a chronic disease, a metabolic disorder, you are too sensitive on the tekove or have had an allergic reaction to some of them.

WHEN YOU CAN'T TAKE THE DRUG ASPIRIN ® PLUS C EFFERVESCENT TABLETS:
-Children and adolescents up to 16 years (Reye's syndrome), unless explicitly does indicate
-If you are hyper-sensitive to acetylsalicylic acid, or any of the other ingredients of the drug
-If you have a history of allergic reactions to salicylates or other non-steroidal anti-inflammatory drugs, including asthmatic attacks, bronchospasm, angioedema, urticaria, rhinitis
-gastric ulcer and/or dvanaestopalačnom hose
-abnormal increased tendencies towards krvavljenju
-By disruption in the work of the liver and/or kidney failure
-In severe heart failure, unstable
-concurrent therapy with methotrexate dose 15 mg or more per week
-during the last trimester of pregnancy

WARNINGS AND PRECAUTIONS
On the use of tablets of Aspirin ® plus C, you must be sure to consult with a doctor:
-If you are sensitive to other anti-inflammatory/disease-modifying antirheumatic preparations or other allergenic substances
-If you have allergies (e.g., skin reactions, itching, hives) or asthma, pollen cold, nasal polyps (swelling of the lining of the nose), chronic infections of respiratory tract
-If at the same time treat anticoagulants
-If you already had an ulcer in the stomach or colon dvanaestopalačnom or gastrointestinal haemorrhages
-If the reduced function of the liver and/or kidney failure
-surgical interventions (including less surgical interventions such as tooth extraction); bleeding time may be extended-please tell the doctor or dentist if you took Aspirin ® plus C
-If you have kidney stones (calcium oxalate urolithiasis)
-If you have abnormalities in deponovanju iron (thalassemia, hemohromatoza)
-breastfeeding and pregnancy (1 and 2 trimester)

Other precautions:
Long term use of painkillers can cause headaches that are repeated when you continue to use these drugs.
A common use of painkillers can lead to permanent kidney damage from the risk of renal insufficiency (analgetska nephropathy). The risk is especially great when using several different painkillers in parallel.
In small doses, acetylsalicylic acid reduces the excretion of uric acid. This can lead to patients predisposed to gout attacks.
With long-term application of acetylsalicylic acid, older patients must be under medical control.

TAKING ASPIRIN ® PLUS C EFFERVESCENT TABLETS WITH FOOD OR BEVERAGES:
At the same time taking alcoholic beverages increases the risk of haemorrhages from the gastrointestinal tract.

APPLICATION DURING PREGNANCY AND BREASTFEEDING:
Before you start taking any other medications, consult your doctor or pharmacist.
Effervescent tablets of Aspirin ® plus C you must not take during the last three months of pregnancy. On the use of tablets of Aspirin ® plus C during the first six months of pregnancy or during lactation should consult with a doctor.
Small amounts of acetylsalicylic acid and its metabolites cross into breast milk. Have not registered harmful effects on suckling, so therefore you do not need to interrupt breast-feeding because of the occasional use of the recommended dose. However, in the case of extended use, or the use of high doses, it should stop breastfeeding a child.

KIDS AND TEENS:
There is a possible connection with application of aspirin in children and adolescents and the occurrence of Reyevog syndrome.
Aspirin ® plus C should not take children or adolescents under 16 years of age in the case of diseases monitored temperature, unless they have been so ordered a doctor and if other therapeutic measures have not produced results. Prolonged vomiting can be a sign of Reyevog syndrome, a very rare, but life-threatening disease that requires immediate medical supervision.

INFLUENCE ON PSYCHOPHYSICAL ABILITIES WHEN UPRAVUANJA A MOTOR VEHICLE AND MACHINERY:
There are no special precautions.

WHAT YOU NEED TO KNOW ABOUT SECONDARY SUBSTANCES CONTAINING THE DRUG ASPIRIN ® PLUS C EFFERVESCENT TABLETS:
One tablet contains šumeća 467 mg sodium. This should be considered in patients who are on a diet with a little sodium.

WHAT YOU NEED TO BE AWARE IF YOU ARE TAKING OTHER MEDICINES:
Note that this information may apply to your pills you no longer drink, as well as the medications that you plan to take in the future. Inform your doctor or pharmacist if you are taking or have recently taken any other medication, including medicine being purchased without medical prescription.

Increase in effect increases the risk of unwanted effects:
Drugs that inhibit blood clotting, for example. coumarin, heparin. Acetylsalicylic acid can increase the risk of bleeding site when taken before treatment to dissolve blood clots. In this case, you need to pay attention to the signs of external or internal bleeding site for example bruises
Platelet aggregation inhibitors (drugs that stop pasting and grouping of platelets), for example. Ticlopidine
Drugs containing cortisone or substances such as cortisone (an exception is cortisone treatment in Addison's disease supstitucionoj or applied to the skin) or alcohol; increased risk of gastrointestinal ulcers and haemorrhages
Other non-steroidal painkillers/antiflogistika (medicine for the treatment of inflammation and pain), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 7 effervescent tablets)
Digoxin (medication that is used to strengthen the heart muscle), barbiturates and lithiumMay be required (medications used to lower blood glucose levels): the level of glucose in the blood can be reduced
Methotrexate (a medicine used in the treatment of cancer and certain rheumatic diseases)
Valproinske acid (medicine used in the treatment of cerebral seizures)
Hemoterapeutika-Sulphonamide including kotrimoksazol
Trijodtironina

Impairment effect:
Diuretics (medications that are used to increase the excretion of urine), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 7 effervescent tablets)
ACE inhibitors (medicines used to lower blood pressure), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 7 effervescent tablets)
Urikozurika (medications used in the treatment of gout, such as probenecid, sulfinpirazon, benzbromaron)
HOW DOES ASPIRIN ® PLUS C EFFERVESCENT TABLETS ARE USED:
If you think the drug Aspirin ® plus C too low or really works on Your system, contact your physician or to the pharmacist.
The drug must be taken in the manner as prescribed in this manual.
Šumeću dissolve the tablet in a glass of water and drink.
Tablets should not be taken on an empty stomach.
Age single dose daily dose
Children over 16 years 1 šumeća tablets (400 mg 240mg acetylsalicylic acid and Ascorbic acid) of three effervescent tablets (1200mg 720mg acetylsalicylic acid and Ascorbic acid)
Adolescents and adults are 1 -2 effervescent tablets (400-800 mg acetylsalicylic acid and 240-480mg Ascorbic acid) 3-6 effervescent tablets (1200-2400mg acetylsalicylic acid and 720-1440mg Ascorbic acid)

The individual dose can be taken at intervals of 4 to 8 hours, up to 3 times a day.
Aspirin ® plus C take the most

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]